# SDR USAA2011041991541

- Difficulty date: April 13, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 333
- Aircraft time: 51,816 hours, 7,768 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: F5332671120000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - S2 CHECK - CORROSION ON SEAT TRACK RAIL, AT FR 54, -Y1959.  REPLACED SEAT TRACK RAIL, AT FR 54, -Y195 IAW A330 SRM 53-00-15 FIG 101 51-44-11 & 51-75-12.
